# SDR YENA201711210954

- Difficulty date: November 21, 2017
- Submitted: November 24, 2017
- Operation: Air carrier
- Aircraft: N644JB
- Make and model: Airbus A320-232
- Aircraft serial: 2880
- Aircraft time: 45,649 hours, 16,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON THE DUMMY RAIL Y503.2,  FRAME 16 IN THE FWD GALLEY AREA.   REPLACED THE DUMMY RAIL.
